MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VERSACARE MED SURG BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION VERSACARE MED SURG BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P3200
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report from a baxter technician stating the power cord had damage with exposed copper wires.The bed was located at the account.There was no patient/user injury reported.
 
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the hillrom service manual, perform annual preventive maintenance procedures to make sure all versacare bed components are functioning as originally designed.Examine the plug for damage.Make sure the plug is a one-piece molded plug assembly.If it is not, replace the plug cord assembly.Replace any plug cord assembly that shows any of these: discoloration of the plug molding, around the plug blades, any signs of cracking., loose fit of the plug blade (the plug blade moves in the molding), verify that the strain relief p-clip is present.Replace the power cord, if damaged.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.

Brand Name
VERSACARE MED SURG BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20558488
Report Number1824206-2024-01511
Device Sequence Number14265599
Product Code FNL
UDI-Device Identifier00887761000889
UDI-Public(01)00887761000889(11)090420
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP3200
Device Catalogue NumberP3200HRENT03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown